# SDR IPXA2021100374503

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 79,353 hours, 15,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AR1 MED FLOOR EMERGENCY LIGHT INOPR&R BULBS @ R1 MED FLOOR EMERGENCY LIGHT OPS CHECK GOOD REF AMM 33 50 00
